# SDR UPS03441280

- Difficulty date: September 5, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Nr 21 V/C Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING NR 21 V/C FLAP O/B LINKAGE O/B RIB NR 3 TO NR 7 ROTARY ACTUATOR MOUNTING HOLES FOUND PITTING CORROSION (COUNT FROM I/B CLOCKWISE).  NR 3 TO NR 7 BOLT HOLES REPAIRED AS PER RS 57-41-35066 AND REFER EO B747-5740-19269-A FOR REPEAT INSPECTION INSTRUCTIONS.
